On a class of uniformly distributed sequences

Štefan Porubský; Tibor Šalát; Oto Strauch

Mathematica Slovaca (1990)

  • Volume: 40, Issue: 2, page 143-170
  • ISSN: 0139-9918

How to cite

top

Porubský, Štefan, Šalát, Tibor, and Strauch, Oto. "On a class of uniformly distributed sequences." Mathematica Slovaca 40.2 (1990): 143-170. <http://eudml.org/doc/34301>.

@article{Porubský1990,
author = {Porubský, Štefan, Šalát, Tibor, Strauch, Oto},
journal = {Mathematica Slovaca},
keywords = {uniform distribution in blocks; Hausdorff dimension},
language = {eng},
number = {2},
pages = {143-170},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On a class of uniformly distributed sequences},
url = {http://eudml.org/doc/34301},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Porubský, Štefan
AU - Šalát, Tibor
AU - Strauch, Oto
TI - On a class of uniformly distributed sequences
JO - Mathematica Slovaca
PY - 1990
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 40
IS - 2
SP - 143
EP - 170
LA - eng
KW - uniform distribution in blocks; Hausdorff dimension
UR - http://eudml.org/doc/34301
ER -

References

top
  1. ABEL N. H., Note sur un mémoire de M. L. Olivier, ayant pour title „Remarques sur les séries infinies et leur convergenee", J. Reine Angew. Math. 3, 1828, 49-52. 
  2. de BRUIJN N. G., POST K. A., A remark on uniformly distributed sequences and Riemann integrability, Indagationes Math. 30, 1968, 149-150. (1968) Zbl0169.38401MR0225946
  3. KNAPOWSKI S., Über ein Problem der Gleichverteilungstheorie, Colloq. Math. 5, 1958, 8-10. (1958) Zbl0083.04401MR0092823
  4. KNOPP K., Theory and Applications of Infinite Series, Blackie and Son, London-Glasgow 1957. (1957) Zbl0842.40001
  5. KUIPERS L., NIEDERREITER H., Uniform Distribution of Sequences, J. Wiley and Sons, New York-London-Sydney-Toronto 1974. (1974) Zbl0281.10001MR0419394
  6. KURATOWSKI K., Wstep do teorii mnogosci i topologii, PWN, Warszawa 1955. (1955) MR0592422
  7. NIEDERREITER H., Distribution mod 1 of monotone sequences, Indag. Math. 46, 1984, 315-327. (1984) Zbl0549.10038MR0763468
  8. OSTMANN H. H., Additive Zahlentheorie, Springer Verlag, Berlin-Göttingen-Heideiberg 1956. (1956) Zbl0072.03102MR0098721
  9. PÓLYA G., SZEGÖ G., Aufgaben und Lehrsätze aus der Analysis, Springer Verlag, Berlin 1964. (1964) Zbl0122.29704
  10. ŠALÁT T., O mere Chausdorfa linejnych množestv, Czechoslovak Math. J. 11 (86), 1961, 24 -56. (1961) MR0145227
  11. SIVAŠINSKIJ I. Ch., Neravenstva v zadačach, Nauka, Moskva 1967. (1967) 
  12. VOLKMANN B., Über Hausdorffsche Dimensionen von Mengen, die durch Ziffereigensehaften charakterisiert sind II, Math. Z. 59, 1953, 247-254. (1953) Zbl0051.04104MR0059337

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.